# SDR AALA202211140702

- Difficulty date: October 30, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A502U154
- Condition: Cracked
- Location: Bs 500h Rbl 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE MAIN FRAME AFT SIDE ATTACH ANGLE LOCATED AT BS 500H AND RBL 26. REPLACED ATTACH ANGLE PER SRM 51-40-02-0G.
